Vol. 20, No. 1, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 280: 1  2
Vol. 279: 1
Vol. 278: 1  2
Vol. 277: 1  2
Vol. 276: 1  2
Vol. 275: 1  2
Vol. 274: 1  2
Vol. 273: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Asymptotic expansions of Fourier transforms and discrete polyharmonic Green’s functions

Moshe Mangad

Vol. 20 (1967), No. 1, 85–98
Abstract

The results in M. J. Lighthill’s book, Fourier Analysis and Generalized Functions, dealing with the asymptotic developments of Fourier transforms and Fourier series coefficients, are extended to the n-dimensional case. Together wilh several theorems due to L. Schwartz’s work on distribution theory, integral representations and asymptotic developments of the n-dimensional discrete (generalized) polyharmonic Green’s functions, are then obtained. A few examples of these Green’s functions are illustrated and compared with knuwn results.

Mathematical Subject Classification
Primary: 42.25
Milestones
Received: 8 July 1965
Published: 1 January 1967
Authors
Moshe Mangad